Format

Send to

Choose Destination
Am J Ophthalmol. 2005 May;139(5):932-3.

Lash ptosis caused by latanoprost.

Author information

1
Glaucoma and Oculoplastic Unit, Department of Ophthalmology, Royal Adelaide Hospital, University of Adelaide, North Terrace, Adelaide, South Australia. robertcasson@bigpond.com

Abstract

PURPOSE:

To report a case of lash ptosis caused by latanoprost.

DESIGN:

Observational case report.

METHODS:

Retrospective chart review.

RESULTS:

A 61-year-old, ocular hypertensive man who was using latanoprost OU presented with trichomegaly and bilateral lash ptosis. The lash ptosis had not resolved 6 months after stopping latanoprost, and anterior lamellar repositions were performed. At last follow-up, 8 months after surgery, the lids were in a normal position, but the trichomegaly had reduced only slightly.

CONCLUSIONS:

Lash ptosis should be considered as a possible complication of latanoprost therapy.

PMID:
15860312
DOI:
10.1016/j.ajo.2004.10.062
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center